Alert archive / Virginia / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Feb 24, 2016, 6:46 PM EST for Fairfax County, City of Alexandria, Virginia. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2016, 6:46 PM EST (23:46 UTC)
- Expired
- Feb 24, 2016, 8:45 PM EST
- In force
- 119 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Alexandria, VA, Fairfax County, VA
The radar
The Sterling radar (KLWX), 39 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 7:01 PM EST | FLASH FLOOD | 1 Ne Jefferson Manor, VA | CAMERON RUN EXCEEDED THE FLOOD STAGE AT HUNTINGTON AT 701 PM. THIS CAUSED FLOODING OF FENWICK DRIVE...WITH OVER A FOOT OF FLOWING WATER AT THE END OF THE ROAD. THE STREAM FELL BELOW FLOOD STAGE AROUND 830 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 526 m²/s²
- 0-3 km storm-relative helicity
- 627 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
956
WGUS51 KLWX 242346
FFWLWX
VAC059-510-250145-
/O.NEW.KLWX.FF.W.0003.160224T2346Z-160225T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
646 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL FAIRFAX COUNTY IN NORTHERN VIRGINIA...
THE SOUTHERN CITY OF ALEXANDRIA IN NORTHERN VIRGINIA...
* UNTIL 845 PM EST
* AT 644 PM EST...GAUGES ON BACKLICK RUN AND CAMERON RUN WERE
RAPIDLY RISING. FLOOD STAGE IS EXPECTED TO BE EXCEEDED DUE TO
HEAVY RAIN OF ONE TO ONE AND A HALF INCHES...WITH IMPACTS MAINLY
ON THE FAIRFAX COUNTY SIDE OF THE STREAM. STREET FLOODING IN
HUNTINGTON IS LIKELY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...GROVETON...ANNANDALE...LAKE BARCROFT...LINCOLNIA...
JEFFERSON MANOR AND BAILEYS CROSSROADS.
THIS INCLUDES HOLMES RUN BELOW LAKE BARCROFT AND CAMERON RUN AT
HUNTINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3878 7705 3877 7705 3878 7712 3885 7718
3886 7714 3882 7710 3879 7704
$$
JE2 follow-up statements
401
WGUS71 KLWX 250127
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
827 PM EST WED FEB 24 2016
VAC059-510-250145-
/O.CON.KLWX.FF.W.0003.000000T0000Z-160225T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFAX VA-CITY OF ALEXANDRIA VA-
827 PM EST WED FEB 24 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EST FOR
EAST CENTRAL FAIRFAX COUNTY AND THE CITY OF ALEXANDRIA...
AT 825 PM EST...CAMERON RUN HAD CRESTED AND WAS BEGINNING TO RECEDE.
THE FLASH FLOOD WARNING WILL LIKELY BE ALLOWED TO EXPIRE AT 845
PM...AS THE WORST OF THE FLOODING ENDS...BUT A FLOOD WARNING REMAINS
IN EFFECT UNTIL 1000 PM FOR THE SAME AREA.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
HUNTINGTON...GROVETON...ANNANDALE...LAKE BARCROFT...LINCOLNIA...
JEFFERSON MANOR AND BAILEYS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3878 7705 3877 7705 3878 7712 3885 7718
3886 7714 3882 7710 3879 7704
$$
JE985
WGUS71 KLWX 250146
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
846 PM EST WED FEB 24 2016
VAC059-510-250155-
/O.EXP.KLWX.FF.W.0003.000000T0000Z-160225T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFAX VA-CITY OF ALEXANDRIA VA-
846 PM EST WED FEB 24 2016
...THE FLASH FLOOD WARNING FOR EAST CENTRAL FAIRFAX AND THE CITY OF
ALEXANDRIA HAS EXPIRED...
FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY ALONG CAMERON RUN. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES. A FLOOD WARNING REMAINS IN EFFECT FOR THIS
SAME AREA UNTIL 10 PM TONIGHT.
LAT...LON 3878 7705 3877 7705 3878 7712 3885 7718
3886 7714 3882 7710 3879 7704
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 3:10 PM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Feb 24, 3:10 PM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EST WED FEB 24 2016
.SYNOPSIS...DEEP LOW PRESSURE OVER SOUTHERN OHIO WILL TRACK
NORTHEAST TO LAKE ERIE THROUGH THIS EVENING...WHILE A WARM FRONT
MOVES NORTH ACROSS MARYLAND. A COLD FRONT IS EXPECTED TO CROSS
THE MID-ATLANTIC THIS EVENING. HIGH PRESSURE BUILDS IN FOR THE
END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...SHOWERS AND T-STORMS EXPECTED
THROUGH THIS EVENING IN VERY MOIST AND DESTABILIZING ATMOSPHERE.
WARM FRONT CURRENTLY ANALYZED ALONG THE I-95 CORRIDOR FROM
FREDERICKSBURG VA TO ABERDEEN MD. MODEL GUIDANCE STILL SHOW STRONG
PRESSURE FALLS IN THE ORDER OF 8-10 MB/3HR SO EXPECTING WARM FRONT
TO PUSH A BIT NORTHWARD OVER THE NEXT SVRL HOURS. ENVIRONMENT
FVRBL FOR TORNADOES DUE TO CURVED LONG HODOGRAPHS AND 0-3KM SRH
APPROACHING 600 M^2/S^2. LATEST NSSL WRF-ARW SHOWS CURRENT LINE
SOUTH OF AUGUSTA COUNTY TO INTENSIFY IN AREA OF STRONG ASCENT FOR
UPWARD VERTICAL MOTION IN RESPONSE TO LARGE SCALE 500 MB HEIGHT
FALLS IN THE ORDER OF 230 METER/12HR. LINE OF CONVECTION WILL THEN
RAISE AROUND 65KT CLEARING THE ENTIRE FCST AREA BY 02Z.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...CDFNT WILL CLEAR THE AREA
BY 06Z THU WITH RAIN ENDING. UPSLOPE PRECIP WILL CONTINUE WITH
RAIN MIXING WITH SNOW AFTER 06Z BECOMING ALL SNOW BY 12Z THU.
TIGHT PRES GRADIENT WILL PERSIST THROUGH FRI WITH BREEZY AND
COOLER CONDITIONS. DESPITE VERY TIGHT PRES GRADIENT EXTENSIVE
CLOUD COVER WILL NOT BE CONDUCIVE FOR STRONGER WINDS TO MIX DOWN.
BEST CHANCE FOR ADVISORY LEVEL WINDS IS ALONG THE MASON DIXON
LINE. WIND ADVISORY LEVEL WINDS ARE ALSO MARGINAL FOR THE HIGHER
ELEVS AND WILL NOT ISSUE ANY ADVZY ATTM. ALSO...CURRENT WIND
ADVISORY OVER THE SW PART OF THE FCST AREA LOOKS LIKE IT WILL BE
ABLE TO CANCEL IT SOONER THAN CURRENT EXPIRATION TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...SUB-TROPICAL RIDGING
PERSISTING OVER THE SOUTHEASTERN U.S. WILL BE FIGHTING LOWERING
HEIGHTS APPROACHING FROM THE NORTH AS RIDGING PERSISTS OVER
WESTERN NOAM. TEMPERATURES SHOULD GRADUALLY LOWER OVER THE PERIOD
IN AN OTHERWISE STORMY PATTERN. COLD AIR WILL LIKELY BE LACKING
FOR ANY APPRECIABLE WINTRY WEATHER THROUGH AT LEAST LATER NEXT
WEEK.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...IFR CONDITIONS THROUGH
THIS EVENING IN HEAVY SHOWERS AND T-STORMS SOME POTENTIALLY SEVERE
AT KDCA...KBWI AND KMTN. CONDITIONS IMPROVING AFTER 03Z THU.
BREEZY THU WITH FREQ GUSTS TO 30 KT.
MAINLY VFR THIS WEEKEND W/ WLY FLOW AROUND 10 KTS.
&&
.MARINE...GALE CONDITIONS LIKELY THROUGH THU THEN DIMINISHING INTO
SCA THU NIGHT AND BELOW SCA FRI NIGHT.
HIGH PRESSURE NOSING OVER THE AREA SHOULD KEEP WINDS BELOW
SCA LEVELS OVER THE WEEKEND.
&&
.HYDROLOGY...FLOODING THREAT DIMINISHING DUE TO EXPECTED FAST
STORM MOTION.
&&
.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING POSSIBLE THROUGH
EARLY THU.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR DCZ001.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EST
TONIGHT FOR DCZ001.
MD...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR MDZ003>006-011-013-014-
503>508.
COASTAL FLOOD ADVISORY UNTIL 7 AM EST THURSDAY FOR MDZ017.
COASTAL FLOOD ADVISORY UNTIL 9 AM EST THURSDAY FOR MDZ014-018.
COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ011-508.
VA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR VAZ025>027-029-503-
504-507-508.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR VAZ025>031-036>040-
050>056-501-502-505>508.
WV...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ055-501-502-505-
506.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ANZ530>543.
GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
HYDROLOGY...LFR
TIDES/COASTAL FLOODING...LFRHazardous weather outlook, Feb 24, 3:43 PM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 343 PM EST WED FEB 24 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 343 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A TORNADO WATCH IN EFFECT UNTIL 11 PM. THE MAIN HAZARDS ARE DAMAGING WINDS AND TORNADOES LATE THIS AFTERNOON THROUGH THIS EVENING. A FLOOD WATCH IS IN EFFECT FOR THE AREA...EXCEPT SOUTHERN MARYLAND...FROM 10 AM TO MIDNIGHT. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR MORE DETAILS. A GALE WARNING IS IN EFFECT FOR ALL WATERS LATE THIS AFTERNOON THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS BEHIND THE COLD FRONT MAY REQUIRE WIND ADVISORIES THURSDAY AND THURSDAY NIGHT. GALE WARNINGS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-251000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 343 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH HAS BEEN ISSUED UNTIL 11 PM FOR MOST COUNTIES EAST OF THE BLUE RIDGE EXCEPT FOR THE CENTRAL FOOTHILLS OF VIRGINIA. THE MAIN HAZARDS ARE DAMAGING WINDS AND ISOLATED TORNADOES LATE THIS AFTERNOON INTO THIS EVENING. A FLOOD WATCH IS IN EFFECT FOR THE PORTIONS OF THE AREA TODAY THROUGH THIS EVENING. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR MORE DETAILS. A WIND ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS BEHIND THE COLD FRONT LIKELY REQUIRE WIND ADVISORIES THURSDAY AND THURSDAY NIGHT. ACCUMULATING SNOW IS EXPECTED WEST OF THE ALLEGHENY FRONT EARLY THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. HTS
In the hours before
Local storm report, Feb 24, 6:22 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
622 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG 2 NW LAHORE 38.22N 77.99W
02/24/2016 ORANGE VA TRAINED SPOTTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER LWX1603184
LFRLocal storm report, Feb 24, 6:26 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM MARINE TSTM WIND 1 S REAGAN NATIONAL AIR 38.85N 77.03W
02/24/2016 M41 MPH ARLINGTON VA ASOS
&&
EVENT NUMBER LWX1603185
HTSLocal storm report, Feb 24, 6:28 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 2 N CHANTILLY 38.91N 77.41W
02/24/2016 FAIRFAX VA NWS EMPLOYEE
SEVERAL LARGE TREES DOWN
&&
EVENT NUMBER LWX1603186
LFRLocal storm report, Feb 24, 6:39 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
639 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 2 E CLARKSBURG 39.24N 77.23W
02/24/2016 MONTGOMERY MD EMERGENCY MNGR
WIRES DOWN AT ROUTE 27 AT DAVILS MILL ROAD
&&
EVENT NUMBER LWX1603187
LFRLocal storm report, Feb 24, 6:40 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLOOD 1 ENE GLEN ECHO 38.97N 77.13W
02/24/2016 MONTGOMERY MD FIRE DEPT/RESCUE
WATER RESCUE REPORTED MASSACHUSETTS AVENUE AND
GOLDSBORO ROAD.
&&
EVENT NUMBER LWX1603188
DHLocal storm report, Feb 24, 6:41 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
641 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND GST 1 SW RUXTON 39.39N 76.66W
02/24/2016 M65 MPH BALTIMORE MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1603189
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:28 PM EST | Wind Advisory | LWX | Albemarle, Amherst, Augusta, Greene, Highland, Madison and 10 more | 51 hr |
| Feb 24, 2:04 AM EST | Coastal Flood Advisory | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 35 hr |
| Feb 24, 3:10 PM EST | Special Marine Warning | LWX | 95 min | |
| Feb 24, 3:57 PM EST | Special Marine Warning | LWX | 48 min | |
| Feb 24, 4:24 PM EST | Special Marine Warning | LWX | 96 min | |
| Feb 24, 4:29 PM EST | Areal Flood Warning | LWX | Albemarle, Greene, Madison, City of Charlottesville | 8 hr |
| Feb 24, 4:30 PM EST | Special Marine Warning | LWX | 90 min | |
| Feb 24, 4:34 PM EST | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Madison, Orange, Spotsylvania | 41 min |
| Feb 24, 4:50 PM EST | Tornado Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg | 25 min |
| Feb 24, 4:51 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 39 min |
| Feb 24, 4:52 PM EST | Areal Flood Warning | LWX | Albemarle | 8 hr |
| Feb 24, 4:58 PM EST | Tornado Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 47 min |
| Feb 24, 5:01 PM EST | Flash Flood Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren | 3 hr |
| Feb 24, 5:06 PM EST | Special Marine Warning | LWX | 39 min | |
| Feb 24, 5:13 PM EST | Tornado Warning | LWX | Culpeper, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 36 min |
| Feb 24, 5:22 PM EST | Flash Flood Warning | LWX | Spotsylvania, City of Fredericksburg | 4 hr |
| Feb 24, 5:29 PM EST | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 46 min |
| Feb 24, 5:39 PM EST | Special Marine Warning | LWX | 2 hr | |
| Feb 24, 5:46 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 59 min |
| Feb 24, 6:01 PM EST | Special Marine Warning | LWX | 119 min | |
| Feb 24, 6:02 PM EST | Areal Flood Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 8 hr |
| Feb 24, 6:18 PM EST | Severe Thunderstorm Warning | LWX | King George, Stafford | 42 min |
| Feb 24, 6:36 PM EST | Special Marine Warning | LWX | 39 min |
Nearby
Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.